# SDR SWAA2024052389209

- Difficulty date: May 23, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8537Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63595
- Aircraft time: 22,964 hours, 11,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: UNKNOWN
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EMERGENCY EXIT SIGN COVER AFT FACING SIGN IS MISSING.<[01] INSTALLED NEW EMERGENCY EXIT SIGN COVER; REF MM 33-51-01.
